# SDR ARWA20070605

- Difficulty date: June 10, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 74,288 hours, 17,784 cycles
- Engine: Ge CF650C2
- Engine time: 78,571 hours, 20,165 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Pressure
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 3 ENGINE AT FIREWALL THRUST 98 PERCENT N1, N2, EGT AND FUEL FLOW LOW; ABORTED TAKEOFF.  PERFORMED TROUBLESHOOTING IN ACCORDANCE WITH M/M 72-00-00; FLUSHED COMPRESSOR DISCHARGE SENSE LINE AND PERFORMED MPA RUN AT BLAST FENCE, ALL PARAMETERS NORMAL.
